RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 5  


A generalized maximum-likelihood method for solving finite-dimensional ill-posed problems
V. Ya. Arsenin, A. V. Kryanev
643
On stable convergence of secant methods with projected updates
U. Felgenhauer
654
Computational methods of optimal stochastic control. Optimality principle and successive-approximation optimization scheme
V. V. Baranov
663
The approximation of generalized stochastic gradients of random regular functions
A. G. Perevozchikov
681
The conditions of applicability of an algorithm for solving two-parameter self-adjoint boundary-value problems
T. V. Levitina
689
On the convergence of difference schemes for the Kuramoto–Tsuzuki equation and reaction-diffusion type systems
G. Z. Tsertsvadze
698
An existence theorem for solving a system of kinetic equations for a relativistic beam
V. A. Voronina
708
Numerical solution of a problem of the diffraction of electromagnetic waves by a three-dimensional inclusion
S. I. Smagin, V. A. Tsetsocho
718
Existence of chemical waves with a complex motion of the front
S. A. Vakulenko
735
On the problem of the oscillations of a rotating stratified fluid excited by a plane two-sided disc
Yu. D. Pletner, L. V. Tverskaya
745
An implicit nonfactorized method for calculating turbulent flows of a viscous heat-conducting gas in turbomachine cascades
M. Ya. Ivanov, V. G. Krupa
754
On an iterational method for calculating sub- and transonic internal flows
A. M. Latypov, A. V. Shipilin
767

Scientific communications
The minimum-residue principle in non-linear monotonic problems
I. P. Ryazantseva
777
On the convergence of a quadrature-difference method for non-linear singular integrodifferential equations
A. I. Fedotov
781
Computing singular solutions in elliptic boundary value problems
O. Yu. Gritsenko, È. G. Shifrin
787
On a solution of an iverse problem for internal vicous flows with a supersonic kernel
S. G. Karataev, V. N. Koterov
790
The method of quasi-contractive mappings and its use for cluster detection
N. N. Aprausheva
794
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020